MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Catalog Number 07027770190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The first competitor analyzer = abbott.The second competitor analyzer = "cnr".The investigation included a review of the calibration, qc data, and alarm trace: the calibration results were within the specified ranges.The qc results were within the specified ranges.The patient sample was requested for investigation.
 
Event or Problem Description
The initial reporter received a questionable positive elecsys rubella igg assay result from one patient sample tested on the cobas e 801 analytical unit.On (b)(6) 2025, the initial result from the analyzer was 19.40 ui/ml (positive).The patient sample was sent out to two other laboratories: on (b)(6) 2025, the repeat result from the first competitor analyzer was 2.6 ui/ml (negative).On (b)(6) 2025, the repeat result from the second competitor analyzer was 5.64 ui/ml (negative).
 
Additional Manufacturer Narrative
In the initial medwatch, the fourth line of h11 additional narrative should have been: "the investigation included a review of the calibration, qc data:" instead of: "the investigation included a review of the calibration, qc data, and alarm trace:" the patient sample was not submitted for investigation.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS RUBELLA IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22776019
Report Number1823260-2025-02438
Device Sequence Number13096840
Product Code LFX
UDI-Device Identifier04015630940240
UDI-Public04015630940240
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number07027770190
Device Lot Number815316
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown